International Journal of Applied Research
Vol. 2, Issue 9, Part K (2016)
On supra regular generalized star star b- closed sets in supra topological spaces
In this paper a new class of 〖rg〗^(**) b^μ closed sets is introduced and compared with already existing supra closed sets. Also some of the characteristics of 〖rg〗^(**) b^μ-closed sets are studied, also 〖rg〗^(**) b^μ neighbourhoods by using 〖rg〗^(**) b^μ-open sets are discussed.
How to cite this article:
K Ludi Jancy Jenifer, K Indirani. On supra regular generalized star star b- closed sets in supra topological spaces. Int J Appl Res 2016;2(9):748-755.